# SDR UIEA2025011400059

- Difficulty date: January 15, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 96,527 hours, 26,952 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING, UPPER SURFACE, BETWEEN REAR SPAR AND STGR L-10, WBL 97.9566 WITH CORROSION( THE CORROSION AREA WAS REPAIRED BY INSTALLING 2 REPAIR DOUBLERS, 1 SKIN FILLER AND STRINGER SEGMENTS. THIS REPAIR INSTRUCTION WERE PROVIDED ON BOEING MESSAGE CMA-TLS-24 0218 & TRE 6757272. NO FURTHER DEFECTS NOTED )
